MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. ACCUCATH ACE; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. ACCUCATH ACE; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number AC1182250
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
An iv team member reported that after removing the product from its packaging, it was found to be bent and the guidewire/stylet could not be advanced or retracted.The member stated that this issue occurred with all three packages that were opened.

Brand Name
ACCUCATH ACE
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key25093438
Report Number25093438
Device Sequence Number9991196
Product Code FOZ
UDI-Device Identifier00801741137945
UDI-Public(01)00801741137945
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
Report Date (Section F) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberAC1182250
Device Catalogue NumberAC1182250
Device Lot NumberREJX0270
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/06/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/23/2026